# SDR TWAA0000907

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOORBEAM PANEL WEB FROM STA 160 TO 200, AND BETWEEN 6 IN LBL TO 6 IN RBL.  COMPLETED REPAIR ON PANEL WEB FROM STA 160 TO 200, RBL 6 IN TO LBL 6 IN, DONE PER SSRM 53-10-111 AND DOUGLAS SERVICE BULLETIN 53 246 FIG 3 SHEET 7.
